# SDR RAIA201905070002

- Difficulty date: May 7, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 32,770 hours, 30,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ABOVE CARGO DOOR CUT-OUT STRUCTURE IS CRACKED AT FR 68.  REMOVED SHEAR CLIP. STARTED INSTALLATION OF SHEAR CLIP. FINISHED INSTALLATION OF SHEAR CLIP ABOVE CARGO DOOR CUT-OUT AT FR 68.
